Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On fixed points of the composite of commuting functions


Author: Glen Baxter
Journal: Proc. Amer. Math. Soc. 15 (1964), 851-855
MSC: Primary 54.85
DOI: https://doi.org/10.1090/S0002-9939-1964-0184217-8
MathSciNet review: 0184217
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. R. Isbell, Commuting mappings of trees, Research Problem 7, Bull. Amer. Math. Soc. 63 (1957), 419.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.85

Retrieve articles in all journals with MSC: 54.85


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1964-0184217-8
Article copyright: © Copyright 1964 American Mathematical Society